# SDR SWIA2020021148394

- Difficulty date: January 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RH BEAM TOP FLANGE RADIUS CORRODED   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED RH 280.0 BEAM, REF CRJ 700 SRM AND BOMBARDIER DWG. COMPLIED WITH SKYWEST TASK FOR A STRUCTURAL MAJOR REPAIR.  COMPLIED WITH SWA M-337.
